Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diarrhea, nausea and tiredness after having fundoplication and hernia operation

Hi, on the 29th Feb this year I had a fundoplication and hernia op done and since then i have had diarrea, nausia and felling very unwell also very tiried and in so muchpain in my whole torso, for about a week to 10 days I feel so bad that i can t leave the house then i have a day maybe 2 days where i feel a bit better but then it all starts again, will this ever go away and why am i like this?
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi..your tirednedd is coz you r not eating properly due to nausea and whatever little you eat goes in your eat curds and preprobiotics to improve your diarrhea... bananas will also help...for nausea, eat small freqent meals and walk fir a while after eating...take any ppi with domperidon will be normal again..

Dr. Ashish Verma
Answered: Sun, 22 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor